# SDR SWAA2016070653543

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 38,176 hours, 22,439 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33037
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE LOOSE.  SECURED SLIDE IAW MT.
